# SDR AALA202102229020

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 35,286 hours, 14,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE STOPPER ON THE LT AFT ENTRY DOOR GIRT BAR IS MISSING.  INSTALLED STOPPER WITH NEW IAW AMM 25-66-01.
